Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes rough skin in back/chest in a child suffering from fever?

My 1.4 year old child is having fever and occasional coughing. From yesterday night we have seen that his chest and back is very rough and he is having fever more than 100 farenhite. I have given him Tixylix and Salhexin syrup and Crocin in 6 hrs interval.Now we have consulted a local doctor and he had given vent pd and tixylix and clavam pd( amoxicilin and clauvanate acid combination). My question is what the reason for the rough surface in back and chest and should we continue giving salhexin and clavum or change salhexin to vent pd. Please suggest the medicines. He is having cough and cold problem from his birth and last month he had went thru congenital branchial sinus. Is there any relation with the surgery with this problem?                                                                                                                                    
Mon, 19 Apr 2021
Report Abuse
Pediatrician 's  Response
Hi,

The roughness is due to rash that appeared as apart of the illness, which is probably viral. No need to change treatment because of this. If the rash is irritating, you can apply Calamine lotion over there.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Muhammed Aslam T. K., Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes rough skin in back/chest in a child suffering from fever?

Hi, The roughness is due to rash that appeared as apart of the illness, which is probably viral. No need to change treatment because of this. If the rash is irritating, you can apply Calamine lotion over there. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Muhammed Aslam T. K., Pediatrician